# SDR TRAX200701855

- Difficulty date: December 1, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG T/R BOTTOM O/B TRACK CRACKED CLOSE TO MOUNTING BOLT.   REMOVED UNSERVICEABLE LT ENGINE T/R BOTTOM O/B TRACK IAW SHORTS CMM 78-30-00-040-002-A01. INSTALLED NUTPLATES P/N MS21059L3 AND MS 21061L3 USING MS 20426AD3 RIVETS ON NEW SERVICEABLE TRACK ASSY P/N 228-50809-803 IAW CRJ 200 SRM 51-45-00. OK TO INSTALL. INSTALLED LT ENGINE T/R BOTTOM O/B TRACK IAW SHORTS CMM 78-30-440-010-A01. REFER TO FORM 409D FOR OPERATIONAL CHECK. TRACK INSTALLATION .
